Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Head and facial sweating, headache, excessive urination, no diabetes, normal thyroid. Causes?

I have excessive(non stop) Head and facial sweating in hot temperatures above 30 degree C. And i have excessive urination and headache during cold temperatures below 20 degree C. Am 25 now and this is been right from my 16 years age and increasing day by day. I am unable to lead a social life. Please let me know the treatment for this. Also, Should i consult a neurologist or dermatologist . I have no sugar, and normal thyroid functioning.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
the symptoms you have mentioned is almost normal for most individuals as sweating in heat is common and urination in cold is common. some individuals have increased frequency due to hyperactive sweat glands. you visit an endocrinologist to rule out any hormonal imbalance.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor